# SDR SWAA2022031571090

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD AT B.S. 494-500A; R.B.L. 24. / [01] REMOVED ON FWD CARGO BAY AFT SHIELD BTW. BS 492.4 - 500A ; RBL24 WL 156. IAW 51-40-02-0G-0. NO FOUND ALLOWABLE DAMAGE IN S.R.M. PART MUST BE REPAIR BY REPLACEMENT I.A.W. SRM 51-10-02-OG-0 ITEM 9.C.;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED AND DRILLED NEW SHIELD P/N: 143A8126U31ATSMRO; LOT: 1482390-1; IAW SRM 51-40-05 AND DWG 143A8126.;[04] VERIFIED CORRECTIVE ACTION ENTRY 3.;[05] VERIFIED OK TO INSTALL  REF. TTG8Q004E425 FOR PARTS ENAMELING;[06] INSTALLED ON FWD CARGO BAY AFT SHIELD P/N: 143A8126-31 IAW SRM 51-40-02-0G-0 & DWG 143A0080.;[07] VERIFIED CORRECTIVE ACTION #6;[08] TASK COMPLETE
